# SDR SWIA2020031649289

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS605.0  FRAME HAS SUSPECT CRACK AT RIVET HOLE LOCATION ABOVE STR 9L AND BELOW STR 9L.   (C-CHECK) RO 3/13/2020   PERFORMED F.S 605 FRAME AT STR 9L CRACK REPAIR REF BOMBARDIER REO.  REFERENCE THE CONTINUE CARD FOR DETAILS.  PRESSURE CHECKS GOOD.
